# SDR DALA1137333277

- Difficulty date: May 31, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 22,682 hours, 10,557 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 131AF HAS SEVERAL PUNCTURES AND DISBOND.  REMOVED FLOOR PANEL NR 131AF IAW A320 AMM 53-22-14 000-001.  FABRICATED FLOOR PANEL NR 131AF IAW STAM TRAVELER NR T11/884322 AND SRM 53-02-00 FIG 209 P/N D5367200300000.  BATCH NR 2014175 INSTALLED FLOOR PANEL NR 131AF IAW A320 AMM 53-22-14 PB401.
